Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having burping, gas, fullness, nausea burning in stomach, IBS. Stressed. Endoscopy clear.Taken Leksium, Omez. Is it right medicine?

Hi i have been experiencing a lot of burping, gas, fullness in the stomach , nausea and at times burning. I have been facing a lot of stress since the last six months. I did a endoscopy but it did not reveal anything. I was asked to take to leksium for a month but it has not helped. I take omez almost everyday whenever i am symptomatic. is that ok?? i also have irritable bowels.
Asked On : Fri, 22 Mar 2013
Answers:  2 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hello
Welcome to health care magic
Dear patient, you are right that you have got an irritable bowel syndrome and acid peptic disease which generally gets aggreviated with stress and if you get relief from your symptoms by taking cap omez then you can continue to take it with out hesitation as the drug is quite safe for a long term use especially if taken as and when required basis
thanks
Dr Arshad
Answered: Fri, 22 Mar 2013
I find this answer helpful
Critical Care Specialist Dr. Arshad Hussain's  Response
Hello
Welcome to health care magic
Dear patient, you are right that you have got an irritable bowel syndrome and acid peptic disease which generally gets aggreviated with stress and if you get relief from your symptoms by taking cap omez then you can continue to take it with out hesitation as the drug is quite safe for a long term use especially if taken as and when required basis
thanks
Dr Arshad
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor